# SDR CA130705001

- Difficulty date: July 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 33,227 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: 1143890407
- Condition: Wrong Part
- Location: Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HIS FUEL FEED ANNUNCIATOR ILLUMINATED IN FLIGHT, WHICH WOULD INDICATE THAT ACFT WAS ALMOST OUT OF FUEL. UPON CHECK OF OTHER GAUGES IT WAS FOUND THAT THE FUEL QTY WAS STILL GOOD AND HIS LOW LEVEL FUEL LIGHT WAS EXTINGUISHED, WHICH BOTH THOSE INDICATED THAT HE HAD SUFFICIENT FUEL ONBOARD.  IT WAS DECIDED THAT IT WAS JUST A INDICATION ERROR WITH THE FUEL FEED SYS AND THE SYS WAS DEFERRED IAW THE MEL. MAINTENANCE INSPECTED THE SENSOR AND IT WAS FOUND TO BE THE CORRECT PN BUT IN COMPARISON TO ANOTHER SENSOR THEY WERE PHYSICALLY DIFFERENT.  THE FUEL FEED SENSOR THAT WAS REMOVED AND FOUND TO BE CAUSING THE FUEL FEED INDICATION ERROR HAD BEEN INCORRECTLY LABELED BY THE MFG.  THE MODEL NR ON IT IS CORRECT, BUT THE PN ON IT IS ACTUALLY FOR THE LOW LEVEL SENSOR NOT THE FUEL FEED SENSOR.  THIS SENSOR INSTALLED IN THE WRONG LOCATION DUE TO THE WRONG PN CAUSES THE FUEL FEED SYSTEM INDICATION TO WORK INCORRECTLY, GIVING THE FLIGHT CREW FALSE INDICATION THAT THEY ARE OUT OF FUEL.
